# SDR DALA2023042403203

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 2,227 hours, 255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 EMERGENCY EXIT SIGNS INOPERATIVE. LOCATIONS 606. CORRECTIVE ACTION: 606 EMERGENCY EXIT LIGHT WORKING ON ARRIVAL. OPS CK. CHECKED WIRES. NO TROUBLE FOUND. (2732242)
